MathSciNet Relay Station
MathSciNet bibliographic data
MR397393 46F05 (32A30)
Berenstein, C. A.; Dostál, M. A. Topological properties of analytically uniform spaces. Trans. Amer. Math. Soc. 154 (1971), 493–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement